Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 3, 2015, 4:10 PM EDT for Wayne County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 4:10 PM EDT (20:10 UTC)
- Expired
- Jun 3, 2015, 5:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Jacksonville, FL
County Wayne County, GA
The radar
The Charleston,SC radar (KCLX), 134 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
324
WWUS82 KJAX 032010
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT WED JUN 3 2015
GAZ136-032100-
WAYNE GA-
410 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
500 PM EDT...
AT 410 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 10 MILES NORTH OF JESUP...MOVING EAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3182 8202 3179 8199 3179 8196 3176 8194
3175 8191 3173 8191 3171 8188 3167 8185
3165 8181 3166 8181 3163 8177 3161 8177
3162 8176 3154 8179 3170 8213 3177 8211
3177 8209 3178 8209 3179 8210 3182 8209
TIME...MOT...LOC 2010Z 290DEG 8KT 3174 8196
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 3, 3:40 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 3, 3:40 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 340 PM EDT WED JUN 3 2015 ...STRONG TO SEVERE THUNDERSTORMS OVER SOUTHEAST GEORGIA AND I-75 CORRIDOR THIS AFTERNOON AND EARLY EVENING... .CURRENTLY... AFTERNOON SURFACE ANALYSIS DEPICTS A STATIONARY FRONTAL BOUNDARY EXTENDING FROM THE COASTAL CAROLINAS SOUTHWESTWARD TO CENTRAL GEORGIA. ALOFT...AN UPPER LEVEL LOW OVER THE SOUTHERN APPALACHIANS IS STARTING TO NUDGE EASTWARD...WITH AN ASSOCIATED POSITIVE VORTICITY LOBE MOVING ACROSS SOUTHEAST GEORGIA. AHEAD OF THIS FEATURE...LAPS ANALYSIS DEPICTS CAPE VALUES NEAR 3000 J/KG FOR LOCATIONS NORTH OF INTERSTATE 10. THUNDERSTORM ACTIVITY HAS BEEN NUMEROUS ALONG COASTAL SOUTHEAST GA...WITH STRONG TO SEVERE ACTIVITY DEVELOPING ALONG THE ALTAMAHA RIVER IN ADVANCE OF THE FRONTAL BOUNDARY. SOUTH OF I-10...EXTENSIVE MID-LEVEL DRY AIR AND SUBSIDENCE IS LIMITING CUMULUS UPDRAFT DEVELOPMENT...WITH THE GULF COAST SEA BREEZE STRUGGLING TO DEVELOP OVER THE FL BIG BEND. OUTSIDE OF THUNDERSTORM ACTIVITY...TEMPERATURES WERE GENERALLY IN THE MID 80S...WITH DRY AIR MIXING DOWN TO THE SURFACE AND BRINGING DEWPOINTS DOWN INTO THE LOW/MID 60S IN NORTHEAST FL. .NEAR TERM (THIS AFTERNOON THROUGH TONIGHT)... HIGH RESOLUTION SHORT TERM GUIDANCE SUGGESTS THAT INTERSTATE 10 AND POINTS NORTHWARD THROUGH THE OKEFENOKEE SWAMP AND INLAND SOUTHEAST GA WILL BE THE FOCAL POINT FOR STRONG TO POSSIBLY ISOLATED SEVERE THUNDERSTORM DEVELOPMENT THROUGH THE EARLY EVENING HOURS. MID-LEVEL DRY AIR WILL ENHANCE THE THREAT FOR WET MICROBURSTS...WITH DAMAGING WIND GUSTS BEING THE PRIMARY THREAT ALONG WITH POSSIBLE HAIL WITHIN PULSING STORMS. AS MESOSCALE BOUNDARIES COLLIDE WITH THE GULF COAST SEA BREEZE...WE EXPECT ACTIVITY TO DEVELOP LATE THIS AFTERNOON THROUGH THE EARLY TO MID EVENING HOURS ALONG THE I-75 CORRIDOR NORTH...WITH A FEW WET MICROBURSTS POSSIBLE IN THESE AREAS THROUGH EARLY EVENING. THE STORM PREDICTION CENTER HAS PLACED AREAS ALONG AND NORTH OF I-10 IN A MARGINAL RISK FOR SEVERE THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING. ACTIVITY MAY LINGER THROUGH AROUND MIDNIGHT FOR INLAND SOUTHEAST GA AS THE FRONTAL BOUNDARY SETTLES NEAR THE ALTAMAHA RIVER. SOME LOW STRATUS AND FOG IS POSSIBLE DURING THE PREDAWN AND EARLY MORNING HOURS IN SOUTHEAST GA...BUT CONFIDENCE WAS TOO LOW TO INCLUDE IN THE FORECAST GRIDS. DEBRIS CLOUDS WILL OTHERWISE GRADUALLY DISSOLVE OVERNIGHT...ALLOWING LOWS TO FALL TO THE MID 60S INLAND...RANGING TO THE LOWER 70S IN COASTAL LOCATIONS. .SHORT TERM...THURSDAY THROUGH SATURDAY... A SHORTWAVE MOVING THROUGH THE GREAT LAKES STATES WILL NUDGE THE PERSISTENT UPPER AIR LOW OVER THE SOUTHERN APPALACHIANS EASTWARD. THIS WILL RESULT IN THE FRONTAL BOUNDARY BECOMING STATIONARY OVER OUR REGION...AS HIGH PRESSURE EXPANDS SOUTHWARD DOWN THE SOUTHEASTERN SEABOARD. LOW-LEVEL FLOW WILL BECOME NORTHEASTERLY...WHILE MID-LEVEL DRY AIR FILTERS OVER MUCH OF THE REGION AS THE UPPER LOW DEPARTS INTO THE CAROLINAS. WE EXPECT SCATTERED CONVECTION TO DEVELOP OVER INLAND SOUTHEAST GA DURING THE LATE MORNING HOURS...WITH ACTIVITY FOCUSING WEST OF INTERSTATE 95 IN NORTHEAST FL DURING THE AFTERNOON HOURS. MID-LEVEL TEMPERATURES WILL WARM SLIGHTLY WITH THE DEPARTURE OF THE UPPER LOW...AND THUS ONLY A FEW STRONG STORMS ARE ANTICIPATED BY LATE AFTERNOON. HIGHS INLAND WILL REACH THE UPPER 80S T0 NEAR 90...WITH LOW/MID 80S ALONG THE COAST AS NORTHEAST WINDS DEVELOP DURING THE AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY... GENERAL PATTERN SHOWN BY GFS IS A MEAN MID LEVEL TROUGH OVER THE REGION THU NIGHT INTO FRI WITH A LARGE BLOCKING RIDGE OVER THE S CENTRAL CONUS. THE TROUGH MAY SLIP A BIT SWD ON SATURDAY. MAINLY EXPECT DIURNAL CONVECTION PATTERN WITH MOISTURE LEVELS LOOKING FAIRLY TYPICAL FOR EARLY JUNE...WITH PWAT NEAR 1.4 TO 1.6 INCHES. WEAK NE TO E LOW LEVEL FLOW WILL TEND TO FAVOR INLAND CONVECTION BUT FLOW IS WEAK ENOUGH THAT E COAST HAS A CHANCE TO TRIGGER SHOWERS/STORMS AS WELL. SO FOR FRIDAY AND SATURDAY...WILL CONTINUE WITH ISOLD TO SCT MAINLY AFTN SHOWERS AND STORMS. DRY AIR IN THE MID LEVELS MAY RESULT IN AN ISOLD RISK FOR STRONG/LOCALLY SEVERE DOWNBURST WIND POTENTIAL BOTH FRI AND SAT. HIGH TEMPERATURES WILL RANGE FROM THE MID 80S COAST TO THE LOWER 90S WELL INLAND. .LONG TERM...SUNDAY THROUGH WEDNESDAY...A BROAD MID-UPPER TROUGH WILL BE OVER THE REGION SUNDAY BUT WEAKENS BY LATE MONDAY. BROAD RIDGE BRIEFLY EXPECTED TO BUILD IN BY TUESDAY ONLY TO WEAKEN AGAIN BY WEDNESDAY AS BROAD MID/UPPER TROUGH ONCE AGAIN DEVELOPS OVER THE ERN CONUS...ALLOWING MID LEVEL RIDGING TO RETROGRADE TO THE CENTRAL CONUS. PREVAILING FLOW IS ELY SUNDAY AND THEN BEGINS TO TRANSITION MONDAY THROUGH WEDNESDAY TO S AND SW AS LOW LEVEL TROUGHING /WEAK SFC FRONT MOVES TO THE APPALACHIANS AND MID ATLC STATES. DRY AIR IN THE MID AND UPPER LEVELS WILL LIMIT DAILY CONVECTION TO AT LEAST SCATTERED COVERAGE EACH DAY...AND PERHAPS BE LOWER COVERAGE THAN THAT BUT WILL WAIT FOR MORE CONTINUITY BEFORE CUTTING BACK POPS. TEMPERATURES WILL BE NEAR CLIMO. && .AVIATION... VICINITY SHOWERS AND VFR CIGS WILL PREVAIL AT SSI THROUGH AROUND 21Z. WE EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP NEAR THE DUVAL COUNTY TERMINALS AFTER 20Z...WITH PERIODS OF MVFR OR POSSIBLE IFR CONDITIONS THROUGH 24Z. VFR WILL LIKELY PREVAIL THROUGH AROUND 21Z AT GNV...WITH SHOWERS AND THUNDERSTORMS DEVELOPING TOWARDS 22Z/23Z AND POSSIBLY PERSISTING INTO THE EARLY EVENING HOURS. GUSTY WINDS OVER 25 KNOTS ARE POSSIBLE WITH ANY STRONGER ACTIVITY THAT DEVELOPS. OTHERWISE...VFR CONDITIONS WILL PREVAIL AT SGJ. RESIDUAL SHOWERS WILL REMAIN POSSIBLE AT THE DUVAL COUNTY TERMINALS AND GNV THROUGH AROUND MIDNIGHT. && .MARINE... A WIND SURGE EARLY THIS EVENING WILL BRING SUSTAINED SOUTHEAST WIND SPEEDS UP TO NEAR 15 KNOTS...WITH SPEEDS SUBSIDING AFTER MIDNIGHT. ONSHORE WINDS WILL PREVAIL THROUGH THURSDAY NIGHT WITH SPEEDS BELOW 15 KNOTS...AND THEN WILL SHIFT TO A MORE NORTHERLY DIRECTION BY EARLY FRIDAY AS LOW PRESSURE DEVELOPS OFF THE CAROLINA COAST. THIS LOW PRESSURE CENTER WILL THEN MOVE EASTWARD DURING THE WEEKEND...KEEPING A LIGHT AND MAINLY ONSHORE WIND PATTERN IN PLACE...WITH SEAS GENERALLY IN THE 2-4 FOOT RANGE. RIP CURRENTS: LOW RISK CONTINUES THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 87 68 89 / 60 40 30 30 SSI 72 82 72 84 / 40 20 10 20 JAX 67 86 70 87 / 20 30 10 30 SGJ 70 84 73 86 / 10 10 10 20 GNV 67 90 69 91 / 40 40 30 30 OCF 68 90 70 90 / 40 40 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && NELSON/SHASHY/WALKER
Hazardous weather outlook, Jun 3, 1:45 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT WED JUN 3 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-041745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 145 PM EDT WED JUN 3 2015 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY EVENING HOURS...WITH ACTIVITY ALONG COASTAL SOUTHEAST GEORGIA EARLY THIS AFTERNOON EXPANDING INLAND AND BECOMING FOCUSED ALONG THE INTERSTATE 75 CORRIDOR BY THE EARLY EVENING HOURS. STRONGER ACTIVITY WILL BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES...AND SMALL HAIL. ACTIVITY MAY LINGER WELL INTO THE EVENING HOURS AT INLAND LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. THE BEST COVERAGE OF STORMS WILL BE GENERALLY WEST OF THE I-95 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON DEPENDING ON THE EXTENT OF SEVERE THUNDERSTORM COVERAGE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Jun 3, 1:48 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT WED JUN 3 2015
GAZ133-135-031830-
JEFF DAVIS GA-APPLING GA-
148 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFF DAVIS AND
NORTHWESTERN APPLING COUNTIES UNTIL 230 PM EDT...
AT 148 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAZLEHURST...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HAZLEHURST...GRAHAM...PLANT HATCH...GRAYS LANDING AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3197 8243 3196 8240 3196 8238 3194 8238
3194 8234 3191 8229 3172 8251 3192 8268
3193 8259 3196 8256 3196 8253 3195 8249
3196 8248 3197 8250
TIME...MOT...LOC 1748Z 314DEG 6KT 3194 8255
SHASHYSpecial weather statement, Jun 3, 3:08 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT WED JUN 3 2015
GAZ165-166-032000-
COASTAL CAMDEN GA-INLAND CAMDEN GA-
308 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CAMDEN COUNTY UNTIL 400
PM EDT...
AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODBINE...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...WOODBINE...KINGS BAY BASE...COLESBURG...
CUMBERLAND ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3087 8142 3083 8147 3085 8155 3083 8150
3082 8149 3083 8151 3081 8152 3081 8150
3072 8162 3073 8162 3074 8172 3087 8189
3103 8191 3090 8151 3087 8150 3089 8150
3091 8149 3088 8141
TIME...MOT...LOC 1908Z 302DEG 7KT 3091 8177
HESSLocal storm report, Jun 3, 3:11 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 3 NE HAZLEHURST 31.90N 82.57W
06/03/2015 JEFF DAVIS GA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN NEAR UVALDA HWY
&&
AWALKERSpecial weather statement, Jun 3, 3:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT WED JUN 3 2015
FLZ024-124-032000-
COASTAL NASSAU FL-INLAND NASSAU FL-
328 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU COUNTY UNTIL
400 PM EDT...
AT 328 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KINGSLAND...MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
YULEE AND KINGS FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8162 3056 8166 3060 8191 3079 8186
3079 8179 3076 8178 3078 8177 3074 8172
3074 8167 3075 8168 3075 8166 3073 8165
3073 8163 3074 8163 3073 8160 3072 8160
3071 8154 3072 8153
TIME...MOT...LOC 1928Z 298DEG 8KT 3077 8173
HESSSpecial weather statement, Jun 3, 3:59 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT WED JUN 3 2015
FLZ024-025-124-125-032045-
COASTAL NASSAU FL-INLAND DUVAL FL-INLAND NASSAU FL-COASTAL DUVAL FL-
359 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DUVAL AND SOUTHERN NASSAU
COUNTIES UNTIL 445 PM EDT...
AT 359 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF YULEE TO 6
MILES SOUTHWEST OF CALLAHAN...AND MOVING SOUTH AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...UNF...
ARLINGTON...YULEE...NEPTUNE BEACH...ORTEGA...CRAIG FIELD...
RIVERSIDE...SAN MARCO...RATLIFF...NASSAU VILLAGE-RATLIFF...
OCEANWAY...BAYMEADOWS...BRYCEVILLE...CISCO GARDENS...SAN PABLO...FORT
CAROLINE AND NORMANDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3025 8143 3024 8144 3021 8203 3057 8201
3060 8149 3059 8150 3058 8148 3054 8147
3057 8149 3057 8151 3053 8147 3046 8146
3040 8143 3040 8147 3038 8148 3037 8145
3039 8143 3025 8138
TIME...MOT...LOC 1959Z 341DEG 13KT 3054 8155 3052 8192
HESSSpecial weather statement, Jun 3, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT WED JUN 3 2015
GAZ136-032100-
WAYNE GA-
410 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
500 PM EDT...
AT 410 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 10 MILES NORTH OF JESUP...MOVING EAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3182 8202 3179 8199 3179 8196 3176 8194
3175 8191 3173 8191 3171 8188 3167 8185
3165 8181 3166 8181 3163 8177 3161 8177
3162 8176 3154 8179 3170 8213 3177 8211
3177 8209 3178 8209 3179 8210 3182 8209
TIME...MOT...LOC 2010Z 290DEG 8KT 3174 8196
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:53 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Jun 2, 10:04 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 86 min |
| Jun 3, 3:28 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jun 3, 3:46 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 29 min |
| Jun 3, 3:59 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 3, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 59 min |
| Jun 3, 4:21 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 3, 5:19 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jun 3, 6:00 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Jun 3, 1:14 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
| Jun 3, 1:48 PM EDT | Special Weather Statement | JAX | Jeff Davis | 42 min |
| Jun 3, 1:53 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 37 min |
| Jun 3, 3:08 PM EDT | Special Weather Statement | JAX | Camden | 52 min |
| Jun 3, 3:15 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton | 30 min |
| Jun 3, 4:32 PM EDT | Special Weather Statement | JAX | Wayne | 28 min |
| Jun 3, 4:54 PM EDT | Areal Flood Advisory | JAX | Wayne | 96 min |
| Jun 3, 5:04 PM EDT | Special Weather Statement | JAX | Wayne | 41 min |
| Jun 3, 5:17 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Pierce, Wayne | 28 min |
| Jun 3, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Pierce, Wayne | 30 min |
| Jun 3, 5:49 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 116 min |
| Jun 3, 6:16 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Wayne | 44 min |
| Jun 3, 7:04 PM EDT | Special Weather Statement | JAX | Brantley | 41 min |
| Jun 3, 7:25 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| Jun 3, 7:27 PM EDT | Special Weather Statement | JAX | Atkinson | 48 min |
| Jun 3, 7:29 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee, Ware | 91 min |
| Jun 3, 7:31 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 44 min |
| Jun 3, 7:38 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Echols | 52 min |
| Jun 3, 7:43 PM EDT | Special Weather Statement | JAX | Ware | 47 min |
| Jun 3, 7:54 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Glynn | 96 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.